Approximation of compressions of periodic functions in the space Lp,p<1

Authors

  • S. A. Pichugov Днепропетр. нац. ун-т ж.-д. трансп.

Abstract

Behavior of the best approximation of function compressions by trigonometric polynomials in Lp,p<1 is investigated.

Downloads

Published

25.12.1995

Issue

Section

Short communications

How to Cite

Pichugov, S. A. “Approximation of Compressions of Periodic Functions in the Space Lp,P<1”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 12, Dec. 1995, pp. 1708-11, https://umj.imath.kiev.ua/index.php/umj/article/view/5566.